On generalized (Λ, sp)-closed sets

Authors

  • Chawalit Boonpok Mahasarakham University
  • Chokchai Viriyapong Mahasarakham University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4302

Keywords:

$(\Lambda, sp)$-closed set, sp)$-open set, generalized $(\Lambda, $\Lambda_{sp}$-normal space

Abstract

This paper is concerned with the concept of generalized (Λ, sp)-closed sets. Some properties of generalized (Λ, sp)-closed sets and generalized (Λ, sp)-open sets are discussed. Moreover, several characterizations of Λsp-normal spaces are investigated.

Downloads

How to Cite

Boonpok, C., & Viriyapong, C. (2022). On generalized (Λ, sp)-closed sets. European Journal of Pure and Applied Mathematics, 15(4), 2127–2140. https://doi.org/10.29020/nybg.ejpam.v15i4.4302

Most read articles by the same author(s)

Similar Articles

1 2 > >> 

You may also start an advanced similarity search for this article.